# SDR CA130312015

- Difficulty date: March 11, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Engine: Lyc IO540AE1A5
- System (JASC): 7414 · Magneto/Distributor
- Part: Coil
- Part number: 10357165
- Condition: Worn
- Location: Magneto
- Part time: 491 hours
- Component: Magneto, Teledynethrm
- Component part number: BL6006169
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) MAGNETO HAS A LOT OF CONTAMINANTS FROM ELECTRICAL ARCING.  COIL CORE LAMINATIONS WORN DUE TO LOOSE FIT IN HOUSING POLE SHOE LAMINATIONS.
